Marginal-sum equations and related fixed-point problems


Dietze, Siegfried ; Riedrich, Thomas ; Schmidt, Klaus D.


DOI: https://doi.org/10.1016/j.na.2012.06.024
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.researchgate.net/publication/257180274...
Document Type: Article
Year of publication: 2012
The title of a journal, publication series: Nonlinear Analysis : Theory, Methods & Applications
Volume: 75
Issue number: 16
Page range: 6088-6102
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier ; Pergamon Press
ISSN: 0362-546X , 1873-5215
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Seniorprofessur) (Schmidt, K.D. 2018-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Dietze, Siegfried ; Riedrich, Thomas ; Schmidt, Klaus D. (2012) Marginal-sum equations and related fixed-point problems. Nonlinear Analysis : Theory, Methods & Applications Amsterdam [u.a.] 75 16 6088-6102 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item